Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A nonlinear alternating direction method

Author: R. B. Kellogg
Journal: Math. Comp. 23 (1969), 23-27
MSC: Primary 65.68
MathSciNet review: 0238507
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An alternating direction iteration method is formulated, and convergence is proved, for the solution of certain systems of nonlinear equations. The method is applied to a heat conduction problem with a nonlinear boundary condition.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.68

Retrieve articles in all journals with MSC: 65.68

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society